# SDR CALA2023060201740

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 74,132 hours, 25,194 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORZ STAB LOWER SKIN CRACKED AT STA 138.70 AT 7TH DRAIN HOLE FROM INBOARD END. CRACK BLENDED OUT AND CONFIRMED BY HFEC AND REPAIR ACCOMPLISHED PER SRM 55-10-01-2R-11 REPAIR 11. PER SAME SRM ITEM 5 TABLE 204 REPAIR IS A CAT B WHICH REQUIRES DVI AND LFEC INSPECTIONS BEGINNING AT 56,000 TOTAL FLIGHT CYCLES AND THEN EVERY 9,000 CYCLES THERE AFTER. CURRENT PTC 25194 WORK ACCOMPLISHED BY AERSALE ON MWO 003962 CARD NUMBER 26666 TOMC APPROVED DIP FOR RT HORX STAN LOWER SKIN REPAIR PER SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 55-10-01-2R-11, REF TABLE 204, ACCOMPLISH DVI AND EXTERNAL HFEC INITIAL INSPECTIONS AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT SAME INSPECTIONS EVERY 9,000 FLIGHT CYCLES AFTER INITIAL INSPECTION COMPLETED. QC RECORDS UPDATE.....HC QC REVIEW INIT : 56,000 TAFC (INIT WILL ITO TO RIR) RIR : 9000 FC......HC/U389717
